# SDR SWAA2022072519565

- Difficulty date: June 16, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 60,197 hours, 35,659 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Flange
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN L/H FUSELAGE FRAME LOWER FLANGE CRACKED ABOVE L-1 DOOR CUTOUT FWD STA 312 MKD DOT / [01] REPAIR OF CRACK FOUND AT BS 312 FRAME UPPER CHORD ABOVE L1 DOOR BETWEEN S-5L AND S-6L WAS ACCOMPLISHED ON ATTACHED EA M-22-153-01244.;[02] VERIFIED 1.
